skin-hair-icon
Hair loss before and during tb treatment
Hello Sir, i am 21 years old. i hv lost my front hair line before the TB treatment and after starting the TB medicines my hair loss rate is just triggered and i m loosing more & more hairs ..... so sir plzzz help me..... tell me, my hair will regrow or not. Is there any way to regrow my hairs??
2583 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thanks for the query. One month of hair fall usually relates to an acute cause or sometimes the beginning of a chronic cause. Did you have an illness in preceding few months like a typhoid, malaria or did you undergo a surgery? Are there any acute stressors, any unusual problems? If there are so, you may be having a condition called telogen effluvium, and usually settles in few months time even without any treatment. You should have a healthy diet and good sleep. This is telogen effluvium and will revert.
Next Steps
Start on biotin supplements and food rich in iron content. Use a milder shampoo and consider frequent shampooing and conditioning.
Health Tips
You can consult me online for personal recommendations.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Thinning hair treatment Treatment of brain tb Tb meningitis treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.